Reachability relations and the structure of transitive digraphs

Research output: Contribution to journalArticleResearchpeer-review

Standard

Reachability relations and the structure of transitive digraphs. / Seifter, Norbert; Trofimov, Vladimir I.

In: The journal of combinatorics, Vol. 16, 2009, p. 1-18.

Research output: Contribution to journalArticleResearchpeer-review

Bibtex - Download

@article{3d7c419f8667495289761723210722ae,
title = "Reachability relations and the structure of transitive digraphs",
author = "Norbert Seifter and Trofimov, {Vladimir I.}",
year = "2009",
language = "English",
volume = "16",
pages = "1--18",
journal = "The journal of combinatorics",
issn = "1097-1440",
publisher = "Electronic Journal of Combinatorics",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Reachability relations and the structure of transitive digraphs

AU - Seifter, Norbert

AU - Trofimov, Vladimir I.

PY - 2009

Y1 - 2009

UR - http://www.combinatorics.org/Volume_16/Abstracts/v16i1r26.html

M3 - Article

VL - 16

SP - 1

EP - 18

JO - The journal of combinatorics

JF - The journal of combinatorics

SN - 1097-1440

ER -